zbMATH — the first resource for mathematics

Nonlinear singular first order partial differential equations of Briot- Bouquet type. (English) Zbl 0711.35034
Die gewöhnliche Differentialgleichung vom Briot-Bouquet Typ [see E. Hille, Ordinary differential equations in the complex domain (1976; Zbl 0343.34007)] wird zu einer partiellen Differentialgleichung derart verallgemeinert, daß analoge Sätze wie im gewöhnlichen Fall gelten. Betrachtet wird
(*) t \(\partial u/\partial t=F(t,x,u,\partial u/\partial x)\), wobei \(t\in {\mathbb{C}}\), \(x\in {\mathbb{C}}^ n\), \(\partial u/\partial x=(\partial u/\partial x_ 1,...,\partial u/\partial x_ n)\) und u komplexwertig sind. \(\Delta\) sei Nullumgebung in \({\mathbb{C}}\times {\mathbb{C}}^ n\times {\mathbb{C}}\times {\mathbb{C}}^ n\) und \(\Delta_ 0=\Delta \cap \{t=0\), \(u=0\), \(v=0\}\). Es seien \(F=F(t,x,u,v)\) holomorph in \(\Delta\), \(F(0,x,0,0)=0\) in \(\Delta_ 0\), \((\partial F/\partial \nu_ i)(0,x,0,0)=0\) in \(\Delta_ 0\) \((i=1,...,n)\) und \(\rho (x)=(\partial F/\partial u)(0,x,0,0)\). Es werden Bedingungen für Existenz und Eindeutigkeit holomorpher und singulärer Lösungen in einer Nullumgebung von \({\mathbb{C}}\times {\mathbb{C}}^ n\) formuliert, die u(0,x)\(\equiv 0\) erfüllen.

35F25 Initial value problems for nonlinear first-order PDEs
35B65 Smoothness and regularity of solutions to PDEs
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
Zbl 0343.34007
Full Text: DOI
[1] Ch. Briot and J. CI. Bouquet: Recherches sur les proprietes des f onctions definies par des equations differentielles. J. Ecole Polytech., 21, 133-197 (1856).
[2] R. Gerard: Etude locale des equations differentielles de la forme xyf=f(xfy) au voisinage de x-0. J. Fac. Sci. Univ. Tokyo, 36 (1989). · Zbl 0709.34029
[3] E. Hille: Ordinary Differential Equations in the Complex Domain. John Wiley and Sons (1976). · Zbl 0343.34007
[4] M. Hukuhara, T. Kimura, and T. Matuda: Equations differentielles ordinaires du premier order dans le champ complexe. Publ. of the Math. Soc. of Japan (1961). · Zbl 0101.30002
[5] T. Kimura: Ordinary Differential Equations. Iwanami Shoten (1977) (in Japanese). · Zbl 0676.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.